Hello!

It looks like you're new here. If you want to get involved, click one of these buttons!

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Hi everyone,
Following information from UK Government and the publication of NICE guidelines, we have updated our advice on the coronavirus for people who have received or are waiting to receive a stem cell transplant to treat their blood cancer or blood disorder. Read our coronavirus guidance here: www.anthonynolan.org/coronavirus

Andy asks....

Hi can anyone help me I had a bad reaction to penicillin a few years after my transplant and full body radiotherapy. It have me an itchy full body rash and made my skin peel badly. Has anyone else had the same issue? I am now on clarothamycin and get prickly itchy skin from time to time so am concerned it's all starting up again.

Answers

  • Andy,you need to ask either your G.P. Or someone on your transplant team about this.

    I googled side effects of clarothamycin and they include the possibility of skin rashes or hives,so you might just be experiencing a side effect to that drug.
    Again,if you are worried seek medical advice to help put your mind at ease.
Sign In or Register to comment.